# SDR DHL2005364003

- Difficulty date: October 2, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Engine: Ge CF650C2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON THE GROUND DURING TAXI WHEN MAKING LARGE TURN REQUIRING MORE THAN 10 DEG TILLER. TILLER IS VERY DIFFICULT TO TURN; REQUIRES TWO HANDS. ALSO DURING THIS TIME, WHEN PRESSING THE RUDDER PEDALS, CAN FEEL A HIGH FREQUENCY VIBRATION IN RUDDER PEDALS.  DURING LANDING GEAR EXTENSION, GEAR FAILED TO EXTEND. PERFORMED ABNORMAL PROCEDURE FOLLOWING CHANGE OF ELECTRO VALVE AND RESTORATION OF LDG GEAR ACTUATING SYSTEM AND RESETTING GREEN HYD SYSTEM, PERFORMED OPS CHECK OF NOSE WHEEL STEERING SYS. OPS CHECK GOOD IAW AMM 32-51-00 AND 32-30-00 (RESTORATION) REMOVED AND REPLACED LANDING GEAR SELECTOR ELECTRO VALVE IAW MM 32-31-12. OPS CK GOOD.
